# SDR 29GA2016011900001

- Difficulty date: January 5, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 34,136 hours, 38,097 cycles
- Engine: Ge CT7TP*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 4046T76P01
- Part serial: APFK7004
- Condition: Failed
- Location: Oil Bypass
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 50,  RT OIL BYPASS ILLUMINATED IN FLIGHT.  R & R OIL FILTER BYPASS SENSOR IAW MM 79-00-00.
